# SDR ASAA2020033032566

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 65,382 hours, 26,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT WORKING AT R/H OVERWING HATCHES AND GROUND LIGHT AND INSIDE CABIN BULL NOSE LIGHTS AT ROWS R/H 4, 7, 9, 18, 20, 23, 25 AND L/H ROWS 26 AND 29. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK AT 7R, 23R AND 28L IAW B737-900 AMM 33-51-06-960-805 RELAMPED R/H AFT OVERWING AND 26R IAW B737-900 AMM 33-51-04-960-801 AND 33-51-03-960-801 OP CHECK GOOD.REPLACED 7R BATTERY PACK P/N D717-01-100  S/N 63539REPLACED 23R BATTERY PACK P/N D717-01-100  S/N 80647
